# SDR 2011FA0000651

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: General aviation
- Aircraft: N61HL
- Make and model: Snias AS350BA
- Aircraft serial: 2298
- Engine: Lyc LTS101600A3
- System (JASC): 7323 · Turbine Governor
- Part: Damper
- Part number: 366A54108800
- Condition: Cracked
- Location: Engine
- Part time: 582 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART FOUND CRACKED AT INSPECTION.  CRACK RUNS ALONG WITH METAL GRAIN ALONG THE INBD SECTION NEXT TO WELDED NIPPLE.  FAILURE OF THIS PART WILL CAUSE ENGINE FAILURE.
